Journal of Symbolic Logic

Large Families of Incomparable $A$-Isols

William S. Heck

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 2 (1983), 250-252.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741243

Mathematical Reviews number (MathSciNet)
MR704081

Zentralblatt MATH identifier
0534.03022

JSTOR
links.jstor.org

Citation

Heck, William S. Large Families of Incomparable $A$-Isols. J. Symbolic Logic 48 (1983), no. 2, 250--252. https://projecteuclid.org/euclid.jsl/1183741243


Export citation